• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



First and last weigh in

#1
Hi all,

Some of you may remember me posting last week about some concerns over possible side effects of LT (throat swelling after drinking my shakes, difficulty swallowing). On day 6 it got to the stage where I developed an awful rash all over my face, neck and chest, and couldn't even get my water down. I went to the doctor and spoke to the pharmacist, and both said I appeared to be suffering some sort of allergic reaction and should stop Lipotrim immediately.

I'm absolutely gutted, especially when I was weighed and saw I had lost 10 pounds! I've spent most of the weekend crying my eyes out:cry:

My doctor has referred me for Cognitive Behavioural Therapy, which I think will be a good thing. He was also suggesting I try Orlistat (the one that makes orange oil leak out of your bottom, apparently :eek:), but I've refused that.

Anyway, I'd just like to thank everyone on this board for all the help and advice I received- you are all fab, and a huge support for anyone following the diet.

I'll still be around on minimins, probably on the Slimming World boards, and will pop in from time to time to see how people are doing, and torture myself reading about your amazing weight losses :)

Nicky
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

ChellyWellyBoot

I will be skinny again!!!
#2
Awww Nicky, sorry to hear that! but your health is important!!

Good luck with your dieting!!

Whats this about orange stuff coming out your bum?? what the heck is that stuff?? lol xxx
 
#3
Best of luck
 

Doirin

Positivity is the key
#4
Hi Nicky,
so sorry to hear you can't stay on the diet but well done on your weight loss. Here's hoping you find a plan to suit you. This is a good forum to check put other possibles, perhaps some other one will not cause a reaction. Best of luck.
Doirin
 

MiniB

Here we go again!
#5
That's a shame LT isn't right for you but you must do what's right for your health. I was on orlistat once, never again!! The side effects are awful and I would never advise anyone to try that horrible stuff!!

Hope you find a diet that works for you and best of luck!
 
#6
Have you considered using another brand? It might be something in the LT formula? I thought that lighter life and cambridge were the same sort of diet. I'm sure someone will correct me if i'm wrong.

Good luck with what ever you do!
 

harriet2

serial poster
#7
the cambridge diet and lt are made by one and the same company im led to understand but no idea about lighterlife? xx

h x
 

Scotsmist

Life is not a Rehersal!
#8
Hi Nicky

Sorry to hear about your ordeal whilst on LT; but as the others said, your health is most important and you were really uncomfortable, so no good really.

Good luck on Slimming World and we look forward to you popping in and saying hi.

Take care
 


Similar threads